# SDR AUS20030016

- Difficulty date: January 6, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714259
- Condition: Cracked
- Location: Propeller
- Part time: 15,000 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN AREA ADJACENT TO THE MOUNTING BOLT HOLE NEXT TO NR 2 BLADE. FOUND DURING NDT INSPECTION.
